Kbrochin; It is also what you do, You have to watch how it affects you in the side effects it has both weight loss and weight gain. But I know of several people on this and I have taken it myself in the past and did not gain any weight. But if you notice weight gain you also have to watch closer what you are eating. Like instead of big meals eat smaller meals but more times a day and also just a little bit of walking around the block. if you notice weight gain but waite and see how it affects you. GOOD LUCK and Merry Christmas Chuck1957
Hope you ae feeling better! In 2013 when I was prescribed Elavil for chronic pain, (osteoarthritis, bad in my spine... ) shortly thereafter I would have eaten a piece of cardboard if you put a little cream cheese on it. I forgot that I had just eaten a big meal, eat another one. For the first time in my life I was constipated, and didn't know why I looked pregnant and had such a belly ache... I was also real happy and "High" and acting and thinking "Manic" - like.
I also fell down every time I turned around and my mind was so nuts I was proud of how gracefully I learned to land rather than go see my doctor, my (until when) this boyfriend, who used to be a nurse, murmerred over the phone that if it was he, he would try to become "Mindful" of what was going on, and "I think if I was falling down as much as you, I'd call me doctor."
So sorry to on about me..just a warning for anybody else having side effects. I do hope you feel much better soon... sending warm wishes, that's a big burden.
- Elavil Information for Consumers
- Elavil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Elavil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2010 • 2 answers
Posted 18 Jan 2010 • 1 answer
Posted 26 Jun 2013 • 4 answers
Posted 9 Nov 2015 • 2 answers
Posted 25 May 2017 • 2 answers